Geometrical optical illusion via sub-Riemannian geodesics in the roto-translation group

Details

Ressource 1Request a copy Sous embargo indéterminé.
State: Public
Version: Final published version
License: All rights reserved
Serval ID
serval:BIB_B8F2423539E3
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Geometrical optical illusion via sub-Riemannian geodesics in the roto-translation group
Journal
Differential Geometry and its Applications
Author(s)
Franceschiello B., Mashtakov A., Citti G., Sarti A.
ISSN
0926-2245
Publication state
Published
Issued date
08/2019
Volume
65
Pages
55-77
Language
english
Keywords
Computational Theory and Mathematics, Geometry and Topology, Analysis
Web of science
Create date
03/02/2020 13:38
Last modification date
04/02/2020 6:26
Usage data